MAUDE Adverse Event Report: GYRUS ACMI, INC. SHOCKPULSE LITHOTRIPSY PROBE, REUSABLE,; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI, INC. SHOCKPULSE LITHOTRIPSY PROBE, REUSABLE,; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-PR150
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the shockpulse lithotripsy probe broke.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide a correction to a previously submitted report and to provide the results of the final investigation.Corrected fields: d4 model number lot number and udi the device was returned to olympus for inspection, and the reported failure was confirmed.The device was unable to be functionally tested as the probe was broken at proximal end site.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: stress of repeated use, external factors, or handling.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SHOCKPULSE LITHOTRIPSY PROBE, REUSABLE,
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23418523
Report Number3011050570-2025-01240
Device Sequence Number13369941
Product Code FEO
UDI-Device Identifier00821925043787
UDI-Public00821925043787
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSPL-PR150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown